# SDR K11A2018011591603

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 51,324 hours, 55,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 1143 ABOUT 3 INCHES ABOVE SKIN LAP ON RT SIDE CRACKED IS ABOUT 1.5 INCHES LONG. REPAIRED CRACK IAW SRM 53-01 FIG 2 PG 12.  THIS IS A CAT A REPAIR NO FURTHER INSPECTION REQUIRED
